# SDR AALA201511039010

- Difficulty date: October 1, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 63,524 hours, 23,658 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: D5337090121200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, FWD CARGO COMPARTMENT PRESS DECK PANEL HAS CRACKED FASTENER HOLE AT FRAME 36 & -Y1495.  REPAIRED IAW EA 25051.
